# SDR ASOA2016081615271

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 37,205 hours, 34,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHTS ARE NOT ILLUMINATING IN THE CEILING AND AT THE FWD EXITS AND GALLEY.  CHARGED & OPS CHECKED OK IAW AMM 33-51-04.
